# SDR DL73E970200

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR RED ON RETRACTION.  RETURNED TO CVG.  CORRECTIVE ACTION NECESSARY TO DO GEAR SWING.  CHECKING UPLOCK.  REPLACED UPLOCK SENSOR.  CHECKS OK.
